Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Grand Rapids, MI

April 29, 2014Montcalm County, Newaygo County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 29, 2014, 5:01 PM EDT for Montcalm County, Newaygo County, Michigan. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2014, 5:01 PM EDT (21:01 UTC)
Expired
Apr 29, 2014, 5:45 PM EDT
In force
44 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Montcalm County, MI, Newaygo County, MI

The radar

The Grand Rapids radar (KGRR), 56 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:13 PM EDTHAIL 0.5Howard City, MI
Apr 29, 5:14 PM EDTHAIL 0.253 W Howard City, MIHEAVY RAIN, BRIEF STRONG WINDS, AND CONTINUOUS THUNDER AND LIGHTNING ALSO. HAIL DURATION 2 MINUTES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 548 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
438 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
548 m²/s²
0-3 km storm-relative helicity
563 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

692 
WUUS53 KGRR 292101
SVRGRR
MIC117-123-292145-
/O.NEW.KGRR.SV.W.0013.140429T2101Z-140429T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
501 PM EDT TUE APR 29 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...
  SOUTHEASTERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...

* UNTIL 545 PM EDT

* AT 458 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOLON TWP...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HOWARD CITY...        ENSLEY TWP...         CROTON...
  CORAL...              AMBLE...              PIERSON...
  CROTON HEIGHTS...     MAPLE HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4347 8571 4346 8533 4330 8538 4330 8578
TIME...MOT...LOC 2102Z 206DEG 24KT 4331 8563

HAIL...1.00IN
WIND...<50MPH

$$

93

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:29 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 29, 3:29 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 PM EDT TUE APR 29 2014

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/HYDRO/MARINE

.SYNOPSIS...
ISSUED AT 253 PM EDT TUE APR 29 2014

A LOW PRESSURE SYSTEM OVER IN IOWA WILL TRACK SLOWLY EAST THROUGH
LOWER MICHIGAN OVER THE NEXT COUPLE OF DAYS. THIS SYSTEM WILL
KEEP THE WEATHER UNSETTLED. A FEW THUNDERSTORMS WILL BE
POSSIBLE...A FEW OF WHICH COULD BE SEVERE THIS EVENING. TEMPERATURES
WILL TURN COOLER AS A WESTERLY FLOW DEVELOPS WEDNESDAY INTO
THURSDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 253 PM EDT TUE APR 29 2014

THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE STORM COVERAGE
AND STRENGTH THROUGH WEDNESDAY. SLIGHT RISK FOR SEVERE WEATHER
EXISTS OVER MUCH OF THE REGION THROUGH THIS EVENING.

STORMS HAVE BEEN EFFICIENT AT PRODUCING HAIL SO FAR. THIS WILL
LIKELY CONTINUE. LOW WET BULB ZERO VALUES EXIST...GENERALLY UNDER
8K FT. SUFFICIENT INSTABILITY HAS DEVELOPED FOR STRONGER UPDRAFTS
WITH LIFTED INDEX VALUES DOWN TO -3 TO -5 DEG C FROM NEAR MUSKEGON
EASTWARD TO LANSING. FURTHER NORTH...A RATHER STABLE AIRMASS EXISTS
AS SHOWN BY THE RECENT CMU SOUNDING. THIS SHOULD ACT TO KEEP THE
STRONGEST STORMS SOUTH OF FREMONT TO MT PLEASANT LINE THIS
EVENING. LOW LEVEL DRIER AIR WAS ADVECTING INTO FAR SW LOWER MI
WITH DEWPOINTS FALLING INTO THE 40S. BASED ON THIS IT APPEARS THE
GREATEST COVERAGE OF STORMS THIS EVENING WILL BE NORTH OF A
MUSKEGON TO LANSING LINE. MODELS DO DEVELOP DECENT 0 TO 1 KM SRH
VALUES THIS EVENING...ESPECIALLY EAST OF A BIG RAPIDS TO JACKSON
LINE.

WITH MID LEVEL NVA MOVING IN AFTER MIDNIGHT TONIGHT...I TONED BACK
POPS THEN. ANOTHER MID LEVEL SHORTWAVE PIVOTS THROUGH ON
WEDNESDAY. THAT COMBINED WITH INSTABILITY MAY LEAD TO ANOTHER
ROUND OF STORMS. OVERALL THOUGH...LOOKS LIKE MUCH LESS IN THE WAY
OF INSTABILITY...EXISTS. IN ADDITION A STRONGER MID LEVEL
INVERSION WILL LIKELY CAP THE CONVECTIVE UPDRAFTS TO THE -10 DEG C
LEVEL. THIS SHOULD ACT TO KEEP THE THUNDER THREAT TO A MINIMUM.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 253 PM EDT TUE APR 29 2014

A GENERAL TROUGHINESS IS EXPECTED THROUGH THE PERIOD WHICH WILL KEEP
TEMPS ON THE COOL SIDE THROUGH EARLY NEXT WEEK; WE'LL SEE HIGHS IN
THE 50S COURTESY OF H8 TEMPS NEAR 0C.

OCCLUDED LOW OVER MICHIGAN WILL DRAG A POST FRONTAL TROUGH THROUGH
THE CWA FRIDAY. THIS REPRESENTS OUR HIGHEST CHANCE FOR PCPN DURING
THE PERIOD. THE WAY IT LOOKS NOW...TSRA CHANCES THROUGH THE PERIOD
ARE FAIRLY LOW EXCEPT FOR LATE TUESDAY. THAT'S WHEN A STRONG WARM
FRONT IS FORECAST TO LIFT NORTH THROUGH IN/IL. IT/S LIKELY WE'LL SEE
SHOWERS/STORMS DEVELOP IN THE VICINITY OF THE FRONT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 146 PM EDT TUE APR 29 2014

VIS LOOP SHOWS SW LWR MI CLEARING AS THE WARM FRONT MOVES NORTH.
STRATOCU IS DEVELOPING IN ITS WAKE. INSTABILITY WILL INCREASE AS
THE AFTERNOON WEARS ON AND TSRA WILL CONTINUE TO DEVELOP. A FEW
STORMS HAVE ALREADY DEVELOPED SW OF KMKG. THESE STORMS ARE
GENERALLY MOVING NORTH. HAIL IS POSSIBLE IN THESE STORMS. PCPN
WILL DIMINISH OVERNIGHT. LOOK FOR VFR CONDITIONS EXCEPT IN STORMS
THIS AFTERNOON.

&&

.MARINE...
ISSUED AT 253 PM EDT TUE APR 29 2014

VISIBLE IMAGERY AND SURFACE OBSERVATIONS SHOW LITTLE IN THE WAY OF
FOG ALONG THE LAKESHORE. WILL NOT GO WITH A MARINE DENSE FOG
ADVISORY. AT THIS TIME WINDS DO NOT LOOK STRONG ENOUGH TO WARRANT
SMALL CRAFT ADVISORIES THROUGH WEDNESDAY.

&&

.HYDROLOGY...
ISSUED AT 253 PM EDT TUE APR 29 2014

RAINFALL AMOUNTS HAVE BEEN LIMITED WITH THIS SYSTEM. THIS WILL
LIKELY CONTINUE GIVEN THE DRY SLOT HERE IN SW LOWER MI. MOST
LOCATIONS SHOULD END UP WITH LESS THAN AN INCH OF RAIN THROUGH
THU. THIS WOULD KEEP IMPACTS TO A MINIMUM ON LARGER RIVERS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MJS
SHORT TERM...MJS
LONG TERM...93
AVIATION...93
HYDROLOGY...MJS
MARINE...MJS
Hazardous weather outlook, Apr 29, 9:25 AM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
925 AM EDT TUE APR 29 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-301030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
925 AM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A CHANCE OF THUNDERSTORMS EXISTS FROM THIS MORNING THROUGH ABOUT
MIDNIGHT. STORMS HAVE THE POTENTIAL TO REACH STRONG TO SEVERE
LEVELS THIS AFTERNOON AND EVENING FROM AROUND 200 PM THROUGH
1000 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL TO
AROUND ONE INCH IN DIAMETER AND WIND GUSTS TO NEAR 60 MPH.  AN
ISOLATED TORNADO IS POSSIBLE.  ALL STORMS WILL BE CAPABLE OF LOCALLY
HEAVY RAINS AND CLOUD TO GROUND LIGHTNING STRIKES. PATCHY DENSE FOG
WILL BE POSSIBLE ALONG THE LAKESHORE TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CHANCE FOR STORMS EXISTS ON WEDNESDAY. ANY STORMS THAT DO
DEVELOP ARE NOT EXPECTED TO BE SEVERE.

RAINFALL TOTALS FROM TUESDAY THROUGH THURSDAY MORNING WILL LIKELY
REACH THE HALF TO ONE INCH RANGE IN SOME LOCATIONS. THE HIGHEST
LIKELIHOOD OF SEEING THESE TOTALS WILL BE ACROSS CENTRAL LOWER
MICHIGAN. RIVER RISES ARE EXPECTED WITH THE NEXT COUPLE DAYS WITH
SOME
LOCATIONS EXCEEDING BANKFULL AGAIN A GOOD POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

LMZ844>849-301030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
925 AM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STORMS WILL BE POSSIBLE OVER LAKE MICHIGAN FROM THIS MORNING INTO
TONIGHT. SOME STORMS MAY REACH STRONG TO SEVERE LEVELS THIS
AFTERNOON AND EVENING WITH HAIL AND WIND GUSTS TO IN EXCESS 50 MPH
POSSIBLE.  PATCHY DENSE FOG IS EXPECTED OF THE NEARSHORE WATERS
TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

DUKE MJS

In the hours before

Local storm report, Apr 29, 3:50 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EDT TUE APR 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             3 WSW SULLIVAN          43.18N 86.11W
04/29/2014  M0.25 INCH       MUSKEGON           MI   TRAINED SPOTTER

0308 PM     HAIL             2 W ADA                 42.95N 85.53W
04/29/2014  M0.25 INCH       KENT               MI   NWS EMPLOYEE

            PEA-SIZE HAIL.

0300 PM     HAIL             5 N PORT SHELDON        42.97N 86.18W
04/29/2014  M0.75 INCH       OTTAWA             MI   TRAINED SPOTTER

0250 PM     HAIL             4 NNE PORT SHELDON      42.96N 86.17W
04/29/2014  M1.00 INCH       OTTAWA             MI   PUBLIC

            TRAVELER SOUTHBOUND US31 BETWEEN M45 AND
            STANTON REPORTS UP TO QUARTER-SIZE HAIL.
            TIME ESTIMATED FROM RADAR.

0247 PM     HAIL             4 NNE PORT SHELDON      42.94N 86.16W
04/29/2014  M0.75 INCH       OTTAWA             MI   TRAINED SPOTTER

            DIME-SIZE HAIL REPORTED AT US-31 AND
            FILLMORE ST. HAIL DURATION 2 MINUTES

0245 PM     HAIL             2 SSW COMSTOCK PARK     43.01N 85.68W
04/29/2014  M0.25 INCH       KENT               MI   BROADCAST MEDIA

            REPORTED AT WZZM.

0244 PM     HAIL             3 N GRAND RAPIDS        43.00N 85.65W
04/29/2014  M0.50 INCH       KENT               MI   TRAINED SPOTTER

0239 PM     HAIL             3 N WYOMING             42.94N 85.71W
04/29/2014  M0.25 INCH       KENT               MI   PUBLIC

            PEA-SIZE HAIL NEAR CHICAGO DRIVE AND
            BURLINGAME. REPORT RELAYED VIA SOCIAL MEDIA.

0231 PM     HAIL             2 N MACATAWA            42.80N 86.20W
04/29/2014  M0.25 INCH       OTTAWA             MI   AMATEUR RADIO

            PEA-SIZE HAIL. HAIL DURATION 2 MINUTES

0223 PM     HAIL             1 N BYRON CENTER        42.83N 85.72W
04/29/2014  M0.25 INCH       KENT               MI   TRAINED SPOTTER

            BRIEF PERIOD OF PEA-SIZE HAIL NEAR BYRON
            CENTER AVE AND 76TH ST.

0214 PM     HAIL             PAW PAW                 42.22N 85.89W
04/29/2014  M0.25 INCH       VAN BUREN          MI   PUBLIC

            PEA-SIZE HAIL FOR 30 SECONDS IN PAW PAW.
            REPORT RELAYED BY WZZM.

0138 PM     HAIL             BANGOR                  42.31N 86.11W
04/29/2014  M0.50 INCH       VAN BUREN          MI   PUBLIC

            REPORT RELAYED BY WOOD. TIME ESTIMATED FROM
            RADAR.

&&

IRIS SYSTEM
Local storm report, Apr 29, 4:16 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 PM EDT TUE APR 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             3 ENE CORAL             43.38N 85.34W
04/29/2014  M0.25 INCH       MONTCALM           MI   EMERGENCY MANAGER

            EMERGENCY MANAGER RELAYED A REPORT OF PEA
            SIZE HAIL HAIL DURATION NAN MINUTES

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Special weather statement, Apr 29, 4:19 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 PM EDT TUE APR 29 2014

MIZ056-057-064-292115-
ALLEGAN-KENT-OTTAWA-
419 PM EDT TUE APR 29 2014

...SIGNIFICANT WEATHER ADVISORY...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH STRONG WINDS NEAR JAMESTOWN...MOVING NORTHEAST AT
50 MPH.

WIND GUSTS GREATER THAN 50 MPH...PEA-SIZED HAIL...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  GRAND RAPIDS BY 435 PM EDT...
  HUDSONVILLE BY 420 PM EDT...
  GRANDVILLE BY 425 PM EDT...
  WYOMING BY 430 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

&&

LAT...LON 4313 8578 4289 8559 4272 8584 4281 8596
TIME...MOT...LOC 2019Z 224DEG 43KT 4283 8580

OSTUNO
Local storm report, Apr 29, 4:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
445 PM EDT TUE APR 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             1 S SPARTA              43.15N 85.71W
04/29/2014  M0.75 INCH       KENT               MI   EMERGENCY MANAGER

            EMERGENCY MANAGER RELAYED A REPORT OF HAIL
            CURRENTLY FALLING ON THE SOUTH SIDE OF TOWN

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 29, 4:50 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
450 PM EDT TUE APR 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             1 S SPARTA              43.15N 85.71W
04/29/2014  M1.00 INCH       KENT               MI   EMERGENCY MANAGER

            RELAYED REPORT FROM THE SOUTH END OF SPARTA

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 29, 4:58 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
458 PM EDT TUE APR 29 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 NNW KENT CITY         43.26N 85.77W
04/29/2014  M0.25 INCH       KENT               MI   TRAINED SPOTTER

            PEA-SIZE HAIL

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:11 PM EDTSpecial Weather StatementGRROttawa64 min
Apr 29, 2:40 PM EDTSevere Thunderstorm WarningGRROttawa50 min
Apr 29, 2:49 PM EDTSpecial Weather StatementGRRKent56 min
Apr 29, 3:00 PM EDTSpecial Weather StatementGRROttawa60 min
Apr 29, 3:57 PM EDTSevere Thunderstorm WarningGRRMontcalm48 min
Apr 29, 4:19 PM EDTSpecial Weather StatementGRRKent56 min
Apr 29, 4:40 PM EDTSevere Thunderstorm WarningGRRKent50 min
Apr 29, 5:29 PM EDTSevere Thunderstorm WarningGRRMecosta, Montcalm46 min
Apr 29, 5:50 PM EDTSevere Thunderstorm WarningGRRIsabella55 min
Apr 29, 6:35 PM EDTSevere Thunderstorm WarningGRRClare40 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.